# SDR UALA2012040602128

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 57,854 hours, 21,836 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500690011
- Part serial: 177
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS OIL LEAKING AFT OF DRAIN MAST FROM BOTH SIDES OF COWL LATCH.   NO EVIDENCE OF OIL LEAK FROM ENGINE DRAINS WITH FAN COWL OPENED DURING IDLE RUN, ALSO CHECKED OIL COOLER AREA ON RT SIDE UNDER FAN COWL, EVIDENCE OF OIL LEAK AT OIL COOLER WITHIN 10 CYC OR 25 HRS FLY BACK LIMITS OF AMM MT79-007, OIL TANK CHECKED FULL, CLOSED FAN COWLS PER AMM.  OIL CONSUMPTION IN NORMAL.  REPLACED OIL COOLER PER AMM.
